# SDR UALA2011042502005

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 61,753 hours, 11,146 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Module
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CENTER RT FUEL PUMP INOPERATIVE.  6000 LBS IN CENTER TANK.  REPLACED RIGHT CENTER OVERRIDE FUEL PUMP SWITCH MODULE, OPS CHECK OKAY.
